# SDR FDEA201907111528

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 34,652 hours, 18,742 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J, H
- Precautionary procedure: C

## Discrepancy

PDIS  651     24-20  2816     10JUL19  EWR  OPEN  U  LOGPAGES:3138907  LOW IDG OIL PRESSURE WARNING, FOLLOWED BY LOSS OF #2 GENERATOR ON INITIAL TAKEOFF ROLL. REJECTED  TAKEOFF @ < 60 KTS. COMPLIED W/PROCEDURES AND DECIDED TO REMAN FOR BRAKE COOLING. LOTS OF OIL  COMING OUT OF ENGINE ON RETURN.  MEL  10JUL19 22:02   EWR U  RELEASED FOR SERVICE PER MEL : 24-11-01-B  CATEGORY : B EXPIRATION : 13JUL19  "MEL 24-11-01-B: GEN (IDENTIFY 1 OR 2) 2 - INOP.  APU GEN MUST BE USED TO POWER AFFECTED BUS THROUGHOUT FLIGHT. VERIFY AND RECORD IN AML/EAML THAT OIL QTY OF IDG IN DISCONNECT MODE, REMAINING OPERATIVE IDG, AND APU ARE CHECKED ONCE EACH FLIGHT  DAY." AT A/C ARRIVAL BACK TO THE GATE, VERIFIED OIL COMING OUT OF #2 IDG THROUGH DRAIN MAST. SERVICED #2 IDG PER AMM 12-13-24-00-02.  PART 11JUL19 02:09   MC1 U  IDENTIFIED PARTS  (W/KIT) INTEGRATED DRIVE  MPN: 735874D CPN: 2410587  QTY: 1.
